×

zbMATH — the first resource for mathematics

Numerical methods for multi-term fractional (arbitrary) orders differential equations. (English) Zbl 1062.65073
Summary: Our main concern here is to give a numerical scheme to solve a nonlinear multi-term fractional (arbitrary) orders differential equation.

MSC:
65L05 Numerical methods for initial value problems
65L06 Multistep, Runge-Kutta and extrapolation methods for ordinary differential equations
26A33 Fractional derivatives and integrals
34A34 Nonlinear ordinary differential equations and systems, general theory
Software:
FracPECE
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Burden, R.L.; Faires, J.D., Numerical analysis, (1993), PWS Publishing Company · Zbl 0788.65001
[2] L. Blank, Numerical treatment of differential equations of fractional order, Numerical Analysis Report 287, Manchester Center for Numerical Computational Mathematics, 1996
[3] Caputo, M., Linear model of dissipation whose Q is almost frequency independent II, Geophys. J. roy. astr. soc, 13, 529-539, (1967)
[4] Diethelm, K., An algorithm for the numerical solution of differential equations of fractional order, Electron. trans. numer. anal., kent state university, 5, 1-6, (1997) · Zbl 0890.65071
[5] Diethelm, K.; Walz, G., Numerical solution of fractional order differential equations by extrapolation, Numer. alg, 16, 231-253, (1997) · Zbl 0926.65070
[6] Diethelm, K.; Freed, A., On the solution of nonlinear fractional order differential equations used in the modelling of viscoplasticity, scientific computing in chemical engineering II–computational fluid dynamics, (), 217-224
[7] Diethelm, K.; Freed, A., The fracpece subroutine for the numerical solution of differential equations of fractional order, (), 57-71
[8] K. Diethelm, N.J. Ford, The numerical solution of linear and non-linear fractional differential equations involving fractional derivatives of several orders, Numerical Analysis Report 379, Manchester Centre for Computational Mathematics, 2001
[9] K. Diethelm, Predictor – corrector strategies for single and multi-term fractional differential equations, Proceedings Hercma 2001
[10] K. Diethelm, N.J. Ford, A.D. Freed, Detailed error analysis for a fractional Adams method, Numer. Algorithms, to appear · Zbl 1055.65098
[11] Diethelm, K.; Ford, N.J.; Freed, A.D., A predictor – corrector approach for the numerical solution of fractional differential equations, Nonlinear dynamics, 29, 3-22, (2002) · Zbl 1009.65049
[12] Diethelm, K.; Ford, N.J., Numerical solution of the bagley – torvik equation, Bit, 42, 490-507, (2002) · Zbl 1035.65067
[13] K. Diethelm, Y. Luchko, Numerical solution of linear multi-term initial value problems of fractional order, J. Comput. Anal. Appl. (2003), to appear · Zbl 1083.65064
[14] El-Sayed, A.M.A., Linear differential equations of fractional orders, Appl. math. and comput, 55, 1-12, (1993) · Zbl 0772.34013
[15] El-Sayed, A.M.A., Nonlinear functional differential equations of arbitrary orders, Nonlinear anal.: theory meth. applicat, 33, 2, 181-186, (1998) · Zbl 0934.34055
[16] J.T. Edwards, N.J. Ford, A.C. Simpson, The numerical solution of linear multi-term fractional differential equations: systems of equations, Manchester Center for Numerical Computational Mathematics, 2002 · Zbl 1019.65048
[17] N.J. Ford, A.C. Simpson, The approximate solution of fractional differential equations of order greater than 1, Numerical Analysis Report 386, Manchester Center for Numerical Computational Mathematics, 2001
[18] I.M. Gelfand, G.E. Shilov, Generalized Functions, vol. 1, Moscow, 1958
[19] Gorenflo, R.; Mainardi, F., Fractional calculus: integral and differential equations of fractional order, (), 223-276
[20] Lubich, C., Discretized fractional calculus, SIAM J. math. anal, 17, 3, 704-719, (1986) · Zbl 0624.65015
[21] J. Leszczynski, M. Ciesielski, A numerical method for solution of ordinary differential equations of fractional order, V 1, 26 February 2002 · Zbl 1057.65507
[22] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), John Wiley and Sons New York · Zbl 0789.26002
[23] Mainardi, F., Some basic problems in continuum and statistical mechanics, (), 291-348 · Zbl 0917.73004
[24] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York and London · Zbl 0428.26004
[25] I. Podlubny, A.M.A. El-Sayed, On two definitions of fractional calculus, Solvak Academy of Science-Institute of Experimental Phys. UEF-03-96 ISBN 80-7099-252-2, 1996
[26] Palczewski, A., Ordinary differential equations, (1999), WNT Warsaw, (in Polish)
[27] Podlubny, I., Fractional differential equations, (1999), Academic Press · Zbl 0918.34010
[28] S.G. Samko, A.A. Kilbas, O.I. Marichev, Integrals and Derivatives of the Fractional Order and Some of Their Applications, Nauka i Tehnika, Minsk, 1987 (in Russian), (English trans. 1993) · Zbl 0617.26004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.